# SDR ASAA1057883

- Difficulty date: May 30, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 10,341 hours, 3,139 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Bullet
- Part number: 3370051180
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472000 PG 3 PAR D FRONT SPINNER EXHIBITS MORE THAN 20 PERCENT BLACK ANODIZED COATING LOSS NR 2 ENGINE.  REMOVED AND REPLACED NR 2 SPINNER CONE FRONT REF MM 72 21 01.
